# SDR HNAA2010091100211

- Difficulty date: September 11, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 3351
- Aircraft time: 60,405 hours, 68,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY GREEN LIGHT SWITCH IS INOP.  INSPECTED AND FOUND TO BE BAD SWITCH.  REMOVED THE OLD SWITCH AND INSTALLED NEW SWITCH.  OPS CHECKED GOOD.
